Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Heaviness, feels like swelling in head. Neuro disorder?

1Hi Doctor - I feel heaviness and feeling of swelling in my head. Heaviness is from last 2-3 months and i prevails for 1 week and then goes. Post that it comes again and last again for 1 week. I consulted one doctor and he gave me treatment of 15 days antibiotic and anti allergic for sinus . It helped me and complete month of January i was ok. But this feeling has again returned. I have observed mild heaviness/swelling in palms and feet too. I am having sound sleep and dont have nausea . I would like to get this evaluated but bit afraid from any side of neuro disorder.
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
Dec 2014
Hello vishalvi2008
Thanks for asking question, welcome to HCM
The swelling or heaviness in head which responded to the antibiotic therapy and again recurred, so there is very high chances of CHRONIC sinusitis of frontal sinus, as it usually present with light headache and heaviness.
Second option we can think is any neurological lesion but usually swelling on hands along with feeling of swelling on head are not features.
If you are in doubt and stressed best is to get MR scan done, secondly visit a good doctor for proper treatment of chronic sinusitis as you have to take antibiotics, antihistaminics for long. MR scan will also show the sinusitis.
Hope I cleared your doubt.

Answered: Wed, 27 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor